# SDR ASAA2022082239620

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,588 hours, 8,515 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid Valve
- Part number: 3205482
- Part serial: 5328
- Condition: Damaged
- Location: #1  Engine
- Part time: 29,312 hours, 8,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING GROUND THERMAL ANTI-ICE SOLENOID VALVE RECEPTACLE HAS VIBRATION DAMAGE. (REF ASA LOG 6039877) GROUNDED - YES. REPLACED GROUND WING THERMAL ANTI-ICE SOLENOID VALVE B737-900 AMM 30-11-12-400-801.
